Wackelige Kurvennetze bei einer infinitesimalen Flächenverbiegung

R. Sauer

Mathematische Annalen (1933)

  • Volume: 108, page 673-693
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sauer, R.. "Wackelige Kurvennetze bei einer infinitesimalen Flächenverbiegung." Mathematische Annalen 108 (1933): 673-693. <http://eudml.org/doc/159658>.

author = {Sauer, R.},
journal = {Mathematische Annalen},
keywords = {differential geometry},
pages = {673-693},
title = {Wackelige Kurvennetze bei einer infinitesimalen Flächenverbiegung},
url = {http://eudml.org/doc/159658},
volume = {108},
year = {1933},

AU - Sauer, R.
TI - Wackelige Kurvennetze bei einer infinitesimalen Flächenverbiegung
JO - Mathematische Annalen
PY - 1933
VL - 108
SP - 673
EP - 693
KW - differential geometry
UR - http://eudml.org/doc/159658
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.